# SDR CALA2023081402506

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 35,118 hours, 12,561 cycles
- System (JASC): 3400 · Navigation System
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Faulty
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEMP PROBE LIGHT LIGHT ON. REMOVED AND REPLACED TAT PROBE REF. AMM TASK 34-21-06. REQUIRES SEALANT TO BE APPLIED AND STEP J, TAT SYSTEM TEST (OF INSTALLATION INSTRUCTIONS) TO BE PERFORMED AFTER SEALING. PARTS USED:  29-3421-3-0006,QTY :1 COMPLETED INSTALLATION OF TAT PROBE REF. AMM TASK 34-21-06. SEALANT APPLIED & CURED AND TAT SYSTEM TEST SUCCESSFUL.
